Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 197, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 11, 2011, 6:29 PM EDT for McDowell County, West Virginia; Buchanan County, Virginia. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 6:29 PM EDT (22:29 UTC)
- Expired
- Jun 11, 2011, 7:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Buchanan County, VA, McDowell County, WV
The radar
The Jackson,KY radar (KJKL), 120 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:30 PM EDT | TSTM WND DMG | Big Rock, VA | TREE DOWN ACROSS A ROAD. |
| Jun 11, 6:34 PM EDT | TSTM WND DMG | Grundy, VA | TREES DOWN. SMALL TOOL SHED BLOWN OVER. |
| Jun 11, 6:35 PM EDT | TSTM WND DMG | Grundy, VA | TREES DOWN ACROSS A ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
403
WUUS51 KRLX 112229
SVRRLX
VAC027-WVC047-112330-
/O.NEW.KRLX.SV.W.0197.110611T2229Z-110611T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
629 PM EDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUCHANAN COUNTY IN VIRGINIA...
THIS INCLUDES THE CITY OF GRUNDY...
SOUTHWESTERN MCDOWELL COUNTY IN WEST VIRGINIA...
* UNTIL 730 PM EDT
* AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GRUNDY...AND MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROSEANN...VANSANT...STACY AND OAKWOOD..
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3731 8228 3734 8226 3743 8213 3728 8168
3719 8177 3717 8186 3713 8192 3711 8201
TIME...MOT...LOC 2229Z 292DEG 12KT 3733 8212
$$
132 follow-up statements
471
WWUS51 KRLX 112257
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
657 PM EDT SAT JUN 11 2011
VAC027-WVC047-112330-
/O.CON.KRLX.SV.W.0197.000000T0000Z-110611T2330Z/
BUCHANAN VA-MCDOWELL WV-
657 PM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN MCDOWELL AND CENTRAL BUCHANAN COUNTIES...
AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR STACY...OR 6 MILES NORTHEAST OF GRUNDY...MOVING EAST AT
15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKWOOD
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3715 8207 3726 8218 3734 8217 3743 8213
3728 8168 3719 8177 3717 8186 3713 8192
3711 8201
TIME...MOT...LOC 2257Z 292DEG 12KT 3733 8200
$$
13609
WWUS51 KRLX 112321
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
721 PM EDT SAT JUN 11 2011
VAC027-WVC047-112330-
/O.EXP.KRLX.SV.W.0197.000000T0000Z-110611T2330Z/
BUCHANAN VA-MCDOWELL WV-
721 PM EDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCDOWELL AND
CENTRAL BUCHANAN COUNTIES WILL EXPIRE AT 730 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3715 8207 3726 8218 3734 8217 3743 8213
3728 8168 3719 8177 3717 8186 3713 8192
3711 8201
TIME...MOT...LOC 2320Z 292DEG 12KT 3730 8191
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:15 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 11, 3:15 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 315 PM EDT SAT JUN 11 2011 .SYNOPSIS... COLD FRONT PASSES LATE TONIGHT AND SUNDAY MORNING. DRIER AIR MOVES SOUTH SUNDAY AFTERNOON AND EVENING. HIGH PRESSURE SUNDAY NIGHT AND MONDAY. WARM FRONT APPROACHES FROM SOUTHWEST BY WEDNESDAY. && .NEAR TERM /THROUGH SUNDAY NIGHT/... THE MORNING ADJUSTMENTS WE MADE SEEM TO BE WORKING OUT...AT LEAST SO FAR THIS AFTERNOON. WITH HIGHER POPS MOVED SOUTH FOR LATE AFTERNOON. THE MORNING CONVECTION NOW HEADING INTO HIGHER DEW POINT AIR EAST OF THE MOUNTAINS IN VIRGINIA. ANOTHER CONVECTIVE SWIRL/VORT MAX NEAR WHEELING AT 1730Z HEADING INTO WESTERN PENNSYLVANIA. TO THE MOST INTEREST TO US...CONVECTION FORMING IN KENTUCKY AHEAD OF THE VORT MAX BETWEEN EVV AND SDF. WILL STILL KEPT THE LIKELY POP LATE THIS AFTERNOON FOR THAT DEVELOPMENT MOVING EAST. OUR STEERING FLOW REMAINS AT A GOOD SPEED...AROUND 30 KNOTS...NOT TOO SLOW AND NOT TOO FAST. AFTER THAT ROUND OF CONVECTION...HARD TO DETERMINE WHERE THE LATE EVENING AND OVERNIGHT SHOWERS WILL BE LOCATED. INCREASED LOWER CLOUDS LATE TONIGHT WITH FRONT. HAVE MORE SHOWERS RATHER THAN THUNDERSTORMS ASSOCIATED NEAR THE FRONT OVERNIGHT. A FEW SHOWERS COULD LINGER SUNDAY MORNING...MAINLY E OF CKB-CRW. THINKING THESE CLOUDS COULD LINGER INTO SUNDAY AS THE LOW LEVEL THERMAL GRADIENT MOVES THROUGH. DEW POINTS FINALLY BEGIN TO LOWER FROM NW TO SE SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. IN THE COOLER NIGHT AIR...INTRODUCED SOME FOG OVERNIGHT SUNDAY NIGHT...MAINLY IN WEST VIRGINIA. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... FAIRLY TRANQUIL PATTERN ANTICIPATED DURING THIS PERIOD. SURFACE HIGH PRESSURE SLIDES SOUTHEAST ACROSS THE REGION. NORTHERLY WINDS BEHIND COLD FRONT WILL ALLOW FOR NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES. WILL ONLY MAKE A FEW MINOR TWEAKS. ONE CONCERN IS MORNING FOG FORMATION TO START THE PERIOD. HAD OPTED TO NOT CONTINUE FOG TO START THIS PERIOD GIVEN EARLY SUNRISE. SIMILAR CONDITIONS ARE ANTICIPATED ALONG THE RIVER VALLEYS TUESDAY MORNING. WITH THIS IN MIND...WILL INCLUDE FOG DURING THE OVERNIGHT MONDAY UNTIL AROUND 11Z TUESDAY MORNING. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE CENTRAL PLAINS AND MOVE EAST. QUESTION IS WHAT DAY AND WHAT LOCATION WILL THE WARM FRONT ARRIVE. GFS BRINGS FRONT INTO EASTERN KY/SOUTHWESTERN WV WEDNESDAY AFTERNOON. ECMWF DELAYS THIS UNTIL WEDNESDAY NIGHT/THURSDAY MORNING. WITH RELATIVELY MINOR DIFFERENCES...A MODEL COMPROMISE LOOKS REASONABLE. ONCE THE LOW PRESSURE MOVES EAST OF THE AREA...THERE WILL ONLY BE A BRIEF BREAK FROM SHOWERS AND THUNDERSTORMS. ANOTHER SYSTEM APPROACHES FROM THE WEST FOR THE WEEKEND. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. HAVE USED HPC GUIDANCE FOR THIS PERIOD AS IT HANDLES THESE FEATURES NICELY. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... SHOWERS AND THUNDERSTORMS SHOULD INCREASE 18Z TO 21Z...ESPECIALLY SOUTH OF HTS-CRW. BUT SHOWERS AND THUNDERSTORMS POSSIBLE ANYWHERE AHEAD OF THE FRONT. THOUGH AFTER 03Z..EXPECTING MORE SCATTERED SHOWERS THAN THUNDERSTORMS ASSOCIATED WITH THE FRONT. LOCAL CEILINGS 1 TO 2 THSD FT AND VSBY BRIEFLY AOB 3 MILES IN ANY CONVECTION INTO THIS EVENING. INCREASING THE COVERAGE OF LOWER CEILINGS ASSOCIATED WITH THE FRONT AND ITS WAKE AS DEW POINTS TRY TO GRADUALLY LOWER. SO HAVE WIDESPREAD CEILINGS 1 TO 2 THSD FT 08Z TO 17Z SUNDAY. THE CEILINGS WILL LIFT AND SCATTER OUT FROM NORTHWEST TO SOUTHEAST...BUT MAY TAKE UNTIL SUNDAY EVENING IN THE SOUTHERN WEST VIRGINIA MOUNTAINS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING THE ROUNDS OF CONVECTION WILL VARY. TIMING THE ARRIVAL OF THE LOWER CEILINGS ASSOCIATED WITH THE FRONT AND IN THE WAKE OF THE FRONT MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H M H M M M M M HTS CONSISTENCY H H H H M M H M M M M M BKW CONSISTENCY H H H H H M H M M M M M EKN CONSISTENCY H H H H H M H M M M M M PKB CONSISTENCY H H H H H M H M M M M M CKB CONSISTENCY H H H H H M H M M M M M AFTER 18Z SUNDAY... IFR IN VALLEY FOG EARLY MONDAY MORNING. IFR IN SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT OR THURSDAY && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/26 NEAR TERM...KTB SHORT TERM...JB LONG TERM...JB AVIATION...KTB
Hazardous weather outlook, Jun 11, 6:00 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 600 PM EDT SAT JUN 11 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-122200- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 600 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. WHILE THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW...A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TRM
In the hours before
Special weather statement, Jun 11, 4:01 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
401 PM EDT SAT JUN 11 2011
WVZ028>031-038>040-046-047-112200-
BARBOUR WV-BRAXTON WV-GILMER WV-HARRISON WV-LEWIS WV-POCAHONTAS WV-
RANDOLPH WV-UPSHUR WV-WEBSTER WV-
401 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BARBOUR...EXTREME NORTHEASTERN
POCAHONTAS...GILMER...LEWIS...NORTH CENTRAL WEBSTER...NORTHERN
BRAXTON...RANDOLPH...SOUTHEASTERN HARRISON AND UPSHUR COUNTIES...
AT 352 PM EDT...STRONG THUNDERSTORMS WERE OVER GILMER...LEWIS..AND
BRAXTON COUNTIES. THE STRONGEST STORM WAS LOCATED 5 MILES SOUTHEAST
OF GLENVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 35 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS THROUGH 6 PM EDT...AS THEY MOVE ACROSS NORTH CENTRAL WEST
VIRGINIA.
THIS STORM WILL BE NEAR BURNSVILLE...SAND RUN...HEATERS...AND ALUM
BRIDGE AROUND 415 PM...FALLS MILLS...AND JACKSON MILL AROUND 430
PM...WALKERSVILLE...IRELAND...STONEWALL JACKSON LAKE STATE PARK AND
WESTON AROUND 445 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
62 AND 109.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3891 7938 3893 7945 3889 7946 3889 7951
3881 7951 3864 7962 3867 8101 3891 8099
3905 8093 3911 8080 3909 8070 3913 8067
3923 7981 3913 7983 3908 7977 3904 7976
3896 7934
13Local storm report, Jun 11, 4:55 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
455 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL WESTON 39.03N 80.51W
06/11/2011 U0.50 INCH LEWIS WV PUBLIC
EVENT OCCURRED BETWEEN
401 PM 06/11/2011 AND 416 PM 06/11/2011
&&
NNNNSpecial weather statement, Jun 11, 6:01 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
601 PM EDT SAT JUN 11 2011
KYZ102-112300-
CARTER KY-
601 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CARTER COUNTY...
AT 554 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF OLIVE HILL...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THIS STORM WILL BE NEAR OLIVE HILL AROUND 600 PM...GRAHN AROUND 630
PM...GRAYSON LAKE STATE PARK AROUND 645 PM AND HITCHINS AROUND 700
PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
150 AND 173 IN KENTUCKY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3831 8332 3835 8288 3817 8293 3817 8298
3819 8302 3818 8306 3822 8309 3826 8316
3824 8321 3819 8324 3819 8327 3823 8331
3826 8333
13Special weather statement, Jun 11, 6:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
609 PM EDT SAT JUN 11 2011
VAZ003-004-WVZ024-033-112345-
BUCHANAN VA-DICKENSON VA-MCDOWELL WV-MINGO WV-
609 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCHANAN...DICKENSON...MCDOWELL
AND SOUTHEASTERN MINGO COUNTIES...
AT 605 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 19 MILES
EAST OF WILLIAMSON TO 10 MILES NORTHEAST OF BREAKS INTERSTATE PARK TO
3 MILES SOUTHEAST OF WHITESBURG...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL BE NEAR BIG ROCK...AND BREAKS INTERSTATE PARK
AROUND 620 PM...PANTHER...JOHN FLANNAGAN LAKE...AND HURLEY AROUND 630
PM...CLINTWOOD AROUND 635 PM...ROSEANN...HAYSI...AND CLINCHCO AROUND
640 PM AND IAEGER AROUND 645 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3703 8249 3713 8255 3721 8255 3729 8232
3754 8198 3753 8205 3758 8197 3754 8184
3751 8182 3751 8168 3741 8131 3727 8141
3720 8156 3719 8167 3723 8173 3712 8200
3704 8204 3703 8218 3696 8235
13The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:35 PM EDT | Special Weather Statement | RLX | Randolph | 25 min |
| Jun 10, 11:58 PM EDT | Special Weather Statement | RLX | Pendleton | 32 min |
| Jun 11, 12:32 AM EDT | Special Weather Statement | RLX | Randolph | 43 min |
| Jun 11, 12:52 AM EDT | Special Weather Statement | RLX | Barbour, Braxton, Roane, Taylor, Upshur | 23 min |
| Jun 11, 1:14 AM EDT | Special Weather Statement | RLX | Braxton, Clay, Nicholas, Randolph, Upshur, Webster | 31 min |
| Jun 11, 1:46 AM EDT | Special Weather Statement | RLX | Clay, Nicholas, Randolph, Webster | 29 min |
| Jun 11, 2:05 AM EDT | Special Weather Statement | RLX | Pocahontas | 40 min |
| Jun 11, 4:01 PM EDT | Special Weather Statement | RLX | Barbour, Braxton, Gilmer, Lewis, Randolph, Upshur | 119 min |
| Jun 11, 6:09 PM EDT | Special Weather Statement | RLX | McDowell | 96 min |
| Jun 11, 6:38 PM EDT | Special Weather Statement | RLX | Mingo | 37 min |
| Jun 11, 7:38 PM EDT | Special Weather Statement | RLX | Putnam | 37 min |
| Jun 11, 12:06 AM EDT | Special Weather Statement | RLX | Highland | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.